MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; 8.5MM PLATFORM FX STEM LEFT

EXACTECH, INC. EQUINOXE; 8.5MM PLATFORM FX STEM LEFT
Model Number 304-21-09
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 04/19/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 1 year post op the initial left tsa, this (b)(6) male patient's was revised for loosening of the stem due to infection.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
Concomitant device(s): 320-15-01, 6585857 - eq rev glenoid plate; 320-01-42, 6700700 - equinoxe reverse 42mm glenosphere; 320-15-05, 6746350 - eq rev locking screw; 320-10-00, 6727094 - equinoxe reverse tray adapter plate tray +0; 320-20-00, 6738026 - eq reverse torque defining screw kit; 320-42-00, 6481862 - equinoxe reverse 42mm humeral liner +0.
 
Event or Problem Description
As reported, approximately 1 year post op the initial left tsa, this 67 y/o male patient was revised for loosening of the stem due to infection.Patient was last known to be in stable condition following the event.Device not returned, disposed of by hospital.No additional information.
 
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of surgical revision for loosening due to infection cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.These devices are used for treatment not diagnosis.Section h11: *the following sections have corrected information: (b5) describe event or problem: as reported, approximately 1 year post op the initial left tsa, this 67 y/o male patient was revised for loosening of the stem due to infection.Patient was last known to be in stable condition following the event.Device not returned, disposed of by hospital.No additional information.

Brand Name
EQUINOXE
Common Device Name
8.5MM PLATFORM FX STEM LEFT
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key14521005
Report Number1038671-2022-00618
Device Sequence Number14828333
Product Code KWT
UDI-Device Identifier10885862083357
UDI-Public10885862083357
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K092900
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/27/2026
Device Model Number304-21-09
Device Catalogue Number304-21-09
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/06/2022
Supplement Date Received by Manufacturer08/11/2022
Initial Report FDA Received Date05/27/2022
Supplement Report FDA Received Date08/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/28/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR
Patient SexMale